Open Access
Translator Disclaimer
February 2006 On solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ where $\alpha>0$ and $\lambda=0,-1$
Ichiro TSUKAMOTO
Hokkaido Math. J. 35(1): 41-60 (February 2006). DOI: 10.14492/hokmj/1285766307

Abstract

Here we investigate asymptotic behavior of positive solutions of an initial value problem of the second order nonlinear differential equation written in the title. This is done from obtaining analytical expressions of the solution valid in the neighborhoods of both end points of its domain.

Citation

Download Citation

Ichiro TSUKAMOTO. "On solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ where $\alpha>0$ and $\lambda=0,-1$." Hokkaido Math. J. 35 (1) 41 - 60, February 2006. https://doi.org/10.14492/hokmj/1285766307

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1112.34324
MathSciNet: MR2225081
Digital Object Identifier: 10.14492/hokmj/1285766307

Subjects:
Primary: 34A12
Secondary: 34A34

Keywords: a two dimensional autonomous system , an initial value problem , asymptotic behavior , the Briot-Bouquet differential equation

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top